# SDR AALA201909259001

- Difficulty date: September 23, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 24,967 hours, 20,663 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 1701321F
- Part serial: 0984
- Condition: Failed
- Location: Zone 100
- Part time: 24,000 hours, 19,592 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING CRUISE "IDG 1 OFF BUS" FORCED ELEC EMERGENCY CONDITION. APU STARTED SUCCESSFULLY TO RESTORE POWER, IDG 1 OFF BUS REMAINED. MAINTENANCE REPLACED #1 GCU IAW AMM 24-21-19. TEST OK IAW AMM 24-21-19. #1 IDG TEST OK IAW AMM 24-21-01.
